Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On a numerical solution of an integral equation with singularities
HTML articles powered by AMS MathViewer

by Robert G. Voigt PDF
Math. Comp. 20 (1966), 163-166 Request permission
  • Lothar Collatz, The numerical treatment of differential equations. 3d ed, Die Grundlehren der mathematischen Wissenschaften, Band 60, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. Translated from a supplemented version of the 2d German edition by P. G. Williams. MR 0109436
  • S. G. Mikhlin, Integral Equations, Macmillan, New York, 1957, pp. 19–21. W. B. Morgan, "Theory of the annular airfoil and ducted propeller," Fourth Symposium on Naval Hydrodynamics, ACR-92, U. S. Government Printing Office, Washington, D. C., 1962, pp. 151–197.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.75
  • Retrieve articles in all journals with MSC: 65.75
Additional Information
  • © Copyright 1966 American Mathematical Society
  • Journal: Math. Comp. 20 (1966), 163-166
  • MSC: Primary 65.75
  • DOI:
  • MathSciNet review: 0192670